# SDR SCNA97271

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2350 · Audio Integrating System
- Part: Ovrhd Decoder
- Part number: 1022070101
- Condition: Failed
- Location: Cabin
- Component: Hughes
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS SEATED NEAR SEATS 35 HJK NOTED SMOKE COMING FROM OVERHEAD BINS.  REMOVED AND REPLACED OVERHEAD DECODER AT THAT LOCATION, FUNCTIONALLY CHECKED READING AND CALL LIGHTS PER DC-10 MM 23-30-00, OPS CHECKED NORMAL.
